# SDR SWIA2025111900023

- Difficulty date: October 23, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N120SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000425
- Aircraft time: 28,467 hours, 16,602 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP AT FR89 BETWEEN STGR 29R-28R AS MARKED. REMOVED AND REPLACED SHEAR CLIP AT FR89 BETWEEN STGR 29R-28R, REF SRM 51-40-08.
